# SDR FDEA201104091414

- Difficulty date: April 9, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 19,495 hours, 10,496 cycles
- Engine: Ge CF680
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: CHA710003A
- Part serial: U1348
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LOWERED FLAPS TO 20*, 5 SEC LATER RECEIVED ECAM  FLAPS SYS 1 & 2 FAULT. RECYCLED, WHICH FIXED  PROBLEM. THEN TRIED TO CONFIGURE FLAPS 40*,  RECEIVED SAME ECAM FLAPS SYS 1 & 2  FAULT.  FLAPS  STUCK AT 15*/20*.   REPLACED LEFT TEE GEARBOX PER AMM 27-54-14.   REPLACED LEFT DUPLEX BEVEL GEARBOX PER AMM 27-54-35.  CHECKED BOTH FOR SERVICING AND BOTH WERE FULL FROM SHOP. THE BEVEL GEARBOX MOUNT BOLTS WERE TORQUED AND WITNESSED PER STEP "3.C CAUTION".  CYCLED FLAPS SEVERAL TIMES WITH NO DEFECTS OR LEAKS. WORK IN PROGRESS.    PER MOCC REQUEST, CHECKED ALL FLAP SCREWJACKS FOR FLUID LEAKING, LOW FLUID LEVEL AND DISCOLOR OF THE FLUID. ALL FLAP GEAR JACK SCREWS ARE PROPERLY.
